# SDR AU990305

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING UPPER AND LOWER NR 5 AND NR 6 STRINGERS CRACKED.  FOUND DURING INCORPORATION OF SB F50-57-019.
